# SDR Y2PA2010111500028

- Difficulty date: November 10, 2010
- Submitted: November 15, 2010
- Operation: Air carrier
- Aircraft: N208US
- Make and model: Doug DC-9-32F
- Aircraft serial: 47220
- Aircraft time: 59,273 hours, 56,007 cycles
- Engine: Pwa JT8D9A
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Downlock Switch
- Part number: H146
- Part serial: 9726
- Condition: Malfunctioned
- Location: Zone 700
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: L

## Discrepancy

UPON APPROACH, THE RT MLG DID NOT DISPLAY GREEN INDICATION, ONLY RED.  CREW EXECUTED MISSED APPROACH AND REVIEWED COM PROCEDURES.  CREW DIVERTED AND DECLARED AN EMERGENCY INBOUND.  CREW FOLLOWED COM PROCEDURES FOR MANUAL EXTENSION OF GEAR AND SECONDARY SYS SHOWED A GREEN LIGHT BUT RED LIGHT REMAINED ILLUMINATED.  THE GEAR WARNING HORN WAS SILENCED BY PULLING THE GEAR WARNING HORN CIRCUIT BREAKER.  THE ACFT LANDED WITHOUT FURTHER INCIDENT, STOPPED ON RUNWAY AND A CREW MEMBER PINNED THE RT GEAR.  THE ACFT WAS SUBSEQUENTLY FLOWN UNDER SPECIAL FLIGHT PERMIT BACK TO MAIN BASE.  MX R & R THE RT MLG DOWNLOCK SWITCH IAW MM 32-30-0.  THE OPS CHECK WAS GOOD.  MX ALSO REPLACED THE LT MLG DOWNLOCK PROXIMITY SWITCH IAW MM 32-30-0.  THE OPS CHECK WAS GOOD AND THE ACFT WAS RETURNED TO SERVICE AFTER GEAR SWINGS.
